# SDR CALA2022041100939

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5114
- Condition: Corroded
- Location: Sta 365
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- MAIN CABIN FLOOR BEAM STA 365 RBL65 CORRODED ON UP PER SURFACE, TRANSCRIBED FROM HAECO GSO NRC 9285582 TRANSCRIBED FROM HAECO NR 9285582. REMOVED CORROSION ON BEAM UPPER CHORD RBL-12 TO RBL-65 IAW B757-200 SRM 53-00-51- FLOOR BEAM UPPER SURFACE AT STA 365 RBL-65 ORIGINAL MATERIAL 2R-8 REV - B. CREATED SFR# 1028268. HAECO GSO MECH V901427 .125. MATERIAL REMOVED .018. MATERIAL REMAINING .107 OUT OF INSP QC032. LIMITS IAW B757-200 SRM 53-00-51-1A-1 REPAIRED STA 365 FLOOR
